MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PLEXA PROMRI S 75; ICD LEAD

BIOTRONIK SE & CO. KG PLEXA PROMRI S 75; ICD LEAD
Model Number 402267
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Ambient Noise Problem (2877)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 03/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
This lead was capped due to noise and inappropriate shocks.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
Combination product: yes.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
PLEXA PROMRI S 75
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key21688123
Report Number1028232-2025-01479
Device Sequence Number18468680
Product Code NVY
UDI-Device Identifier04035479140038
UDI-Public(01)04035479140038(17)200131
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date01/31/2020
Device Model Number402267
Device Catalogue Number402267
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age49 YR
Patient SexMale